# SDR HALA0800481

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,990 hours, 19,076 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS L ENG BLEED OFF ILLUMINATED.  T/S PER FIM 36 -10 00 CHECKED CONNECTORS AND SENSE LINES AT PRSOV, PRV, HPSOV AND FAMV NO TROUBLE FOUND RE-SEATED BLEED AIR CONTROL CARD RAN LEFT ENG PRSOV, OP CK GOOD PNEUMATICS, OP NORMAL NO FAULTS OR MESSAGES.
